MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number VH-3000
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
The physician assistant was using the vasoview hemopro endoscopic vessel harvesting system by maquet, ref# (b)(4), to acquire a length of vein for bypass surgery.While using the cautery of the scissor tip, smoke appeared.While the jaws of the scissor were open, the cautery activated.The scissor (cautery device) was removed from use and a new one was opened.Handwritten on the device box after the incident: "cautery activating while tips open and tips expelling smoke." manufacturer response for electrosurgical, cutting coagulation accessories, vasoview hemopro (per site reporter).The maquet rep.Is forwarding the device issue.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key8503141
Report Number8503141
Device Sequence Number222806
Product Code GEI
UDI-Device Identifier00607567700345
UDI-Public(01)00607567700345
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/04/2019
Report Date (Section F) 04/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberVH-3000
Device Catalogue NumberVH-3000
Device Lot Number25144649
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/11/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight68
Date Report Sent to FDA04/04/2019